# SDR SWIA2020030248882

- Difficulty date: January 12, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 605 FRAME IS CORRODED BETWEEN STRG27 TO STRG 25L.   (C-CHECK) RO 2/27/2020   BLENDED CORRODED AREA AT FS 605 BETWEEN STRG 27 TO 25L IAW BOMBARDIER REO COMPLETED FORM M-337 SEE ATTACHED CONTINUATION CARD AND SKY CARD FOR DETAILS OF WORK PERFORMED. NO WEIGHT CHANGE.
